MathSciNet Relay Station
MathSciNet bibliographic data
MR3339839 34A08 (34B18)
Jleli, Mohamed; Samet, Bessem Existence of positive solutions to an arbitrary order fractional differential equation via a mixed monotone operator method. Nonlinear Anal. Model. Control 20 (2015), no. 3, 367–376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement